Jump to content

Search the Community

Showing results for tags 'antidepressant withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. ChessieCat

    Email Campaign

    At the beginning of February I sent an email to Australian Psychiatrists, Psychologists and Counsellors and to NZ & UK (counsellors, if I remember correctly). Members are welcome to use any parts of the following Email & Business Card and refer to my website if they wish. The website is meant to be a "one stop spot" for ease of getting important information and as a pointer to SA's website. Please note that the website is not searchable in search engines. ________________________________________________ Email stats: 5,935 - successfully sent 2,0
  2. There has been a bit of a storm in the UK media over the last couple of weeks. There is an ongoing review of the effects of prescribed drug dependence by the UK government ( All Party Parliamentary Group for Prescribed Drug Dependence) after a request from Public Health England last year. PHE is an executive agency of the UK government to monitor and improve health and social care delivery in England. The committee working on this project consists of many people, ranging from psychiatrists, doctors and psychologists through to people who have recovered from medication withdrawal and now campa
  3. Hello- I am new here. I've been on psychiatric drugs for almost two decades now. I currently take Zoloft 300mg, Adderall 60mg, Abilify 15mg, Mirtazapine 45mg, Trazodone 100mg and Klonopin .5mg. I've only ever been diagnosed with depression which started in 2002. I don't have ADHD, bipolar, schizophrenia or any other known disorder. After suffering for many years and wanting to get off these medications I am finally going to do it. I am wondering if anyone has used the tapering strips from Dr. Groot? I am highly sensitive to these medications and from the withdrawal ef
  4. https://www.smh.com.au/lifestyle/health-and-wellness/nausea-panic-tears-why-wasn-t-i-warned-about-antidepressant-comedown-20190207-p50w97.html This pIece was published in The Age and The Sydney Morning Herald last Saturday - right next to the editorial, not shoved away into the health and wellness section. The author’s own withdrawal only lasted 3 weeks, but she acknowledges the truth of protracted withdrawal. To my knowledge this is the first article about antidepressant withdrawal to appear in a major Australian newspaper, so that was progress. I’m hoping it may initiate further awarene
  5. This is another interview. Post-SSRI Sexual Dysfunction (PSSD) is irreversible sexual dysfunction from antidepressants and antipsychotics that continues even though you stopped taking them. Robert was given Post-SSRI Sexual Dysfunction when he was only 15 years old, among other symptoms. Ali 23 years old and Kevin Goodreau 28 years old died from the severe suffering that Post-SSRI Sexual Dysfunction caused them. Ali: https://pssdblog.blogspot.com/2017/10/a-pssd-interview-with-johnny-from-usa.html Kevin: http://pssdblog.blogspot.com/2016
  6. Hi everyone. In July I finished a 1-year slow taper of Cymbalta. I was prescribed it for depression and chronic pain. I decided after being on antidepressants for more than 25 years, and dealing with horrendous side effects, that I wanted to go off of them. I initially tapered per doctor’s orders, stepping down in 10-mg increments every 2 weeks from 60 mg to 30 mg, which was too rapid. Then I found advice to do no more than 10% reductions a minimum of 2 weeks at a time. That’s what I did for a year. I dealt with bad withdrawal during the taper. Brain zaps, anxiety, sweating, cogni
  7. Hi fellow victims, I have now been off Effexor (and all antidepressants) for 10 months, although I do OCCASIONALLY take Ativan to relieve me of my sheer panic and anxiety. Let me tell you my story: I have been taking antidepressants on and off for 21 years (since age 18). I went on it for debilitating depression and self hatred. The meds worked. I definitely felt better. However, over the years, each antidepressant would lose its effectiveness, sending me to the doctor to get a new one to try. The one I went on that worked the best was Effexor. I started at the lowest dose, 37.
  8. I'm a British BBC TV reporter and I want to make a film about the problems of withdrawing from antidepressants. I'm keen to hear from people who've struggled with SSRIs, particularly if you like in the UK. Also what you think about the lack of support groups, or if you HAVE a support group, how do you help? Please email me your stories, confidentially at first, of course, although ultimately I'm looking for people who will be willing to stand up and speak about what's happened to them. I think few people know or report this sort of problem and I know many of you are really really struggling
  9. Hi all, I have been lurking around this forum for some time now I am presently attempting my 5th withdrawal from psychiatric drugs in 3.5 years. In March of 2012 I was taken by my friend/housemate (who coincidentally is a doctor who was doing a placement in a psych ward at the time), to the emergency room as I was presenting with symptoms of mania. I had been up for days drinking, barely sleeping or eating. Not surprisingly, I was pacing and chain smoking. By 2012, I had been drinking alcoholically for 5 years getting progressively worse, to the point that in 2013 I would
  10. I've been on anti-depressants for 10 years. Most recently 200mg of Zoloft, trazodone, klonopin. I've been experiencing mood swings the last 9 months that keep getting worse. Assuming it was a side effect of my medication I asked my doctor if it was a good idea to taper off. I did as he directed and ended up barely sleeping for three weeks which culminated with a serious episode where I was violent threw my husband out of the house and barricaded myself in my bedroom which ended in self-mutilation (cutting). I'm 32 years old. I thought cutting was something teenagers did. I've never had mood sw
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy